On parallel projection of orthonormal base [Lecture]

Václav Havel

Časopis pro pěstování matematiky (1959)

  • Volume: 084, Issue: 2, page 202-202
  • ISSN: 0528-2195

How to cite


Havel, Václav. "O paralelním průmětu ortonormální base." Časopis pro pěstování matematiky 084.2 (1959): 202-202. <http://eudml.org/doc/19366>.

author = {Havel, Václav},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {2},
pages = {202-202},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O paralelním průmětu ortonormální base},
url = {http://eudml.org/doc/19366},
volume = {084},
year = {1959},

AU - Havel, Václav
TI - O paralelním průmětu ortonormální base
JO - Časopis pro pěstování matematiky
PY - 1959
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 084
IS - 2
SP - 202
EP - 202
LA - cze
UR - http://eudml.org/doc/19366
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.